• Kindergarten Schedule

    2019-2020

     

    7:45 – 7:55        Morning Announcements

    7:55 – 8:55        ELAR Part 1 (60 minutes)

    8:55 – 9:25        Recess

    9:25 – 10:25      ELAR Part 2 (60 minutes)

    10:25 - 10:55    Science (30 minutes)

    11:00 – 11:30     Lunch

    11:30 – 11:45     Second Steps

    11:45 – 12:30     Specials

    12:30 – 1:15       Math Part 1 (45 minutes)

    1:15 – 1:45         Flytime

    1:45 – 2:30         Math Part 2 (45 minutes)

    2:30 - 2:45       Social Studies

    2:45 – 2:55       Dismissal